# SDR CA121018004

- Difficulty date: October 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Failed
- Location: Yaw Damper
- Part time: 1,870 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT FROM GATE FOR A SCHEDULED FLIGHT, THE YAW DAMP DISENGAGED AND Y/D OFF CENTER MESSAGES DISPLAYED ON BOTH PRIMARY FLIGHT DISPLAYS.  ACFT TAXIED BACK TO GATE AND THE FLIGHT CREW CONTACTED MAINTENANCE CONTROL.  THE CREW RESET THE ASSOCIATED CIRCUIT BREAKERS IAW INSTRUCTIONS FROM MAINTENANCE CONTROL BUT THE CAUTION LIGHTS RE-APPERED.  MAINTENENCE PERFORMED A COMPLETE RESET, ASK 22-11-36-710-801 AND AN OPS TEST OF THE YAW DAMPER ACTUATOR WAS PERFORMED SATISFACTORILY. ACFT WAS RELEASED BACK TO SERVICE.  ON SUBSEQUENT TAXI OUT FROM GATE, THE YAW DAMP DISENGAGE AND Y/D NOT CENTRED MESSAGES CAME ON BOTH PFDS AGAIN.  ACFT RETURNED TO THE GATE, PASSENGER DEPLANED AND ACFT TAKEN TO HANGAR FOR TROUBLESHOOTING. THE TECH HELP DESK CONTACTED.  THE YAW DAMPER ACTUATOR REPLACED IAW TASK 22-11-36-400-801.  AHRS NR 1 AND AHRS NR 2 HAVE BEEN SWAPPED LOCATIONS IAW INSTRUCTIONS FROM TECH OPERATIONS.  FUNCTION CHECKS OF SYS CARRIED OUT WITH NO FURTHER FAULTS.  ACFT RETURNED TO SERVICE.  AT THE TIME OF SUBMISSION OF THIS REPORT, THE ACFT WAS OPERATED 7 FLIGHTS SINCE WITH NO REPEAT OF THE DEFECT.
